# SDR SWAA2012102408804

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 65,858 hours, 61,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER AMM.
